Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Tightness in my chest, lightheadedness. Had open heart surgery. Took nitro that gave these symptoms ?

User rating for this question
Very Good
Answered by

Cardiologist, Interventional
Practicing since : 1998
Answered : 410 Questions
strange symptoms I have tightness in my chest lightheadedness little trouble breathing been going through this for about hour now I had open heart surgery 13 years ago no sweating no pain just tightness I'm a 63 year old male I have been diagnosed with arithmea I have had quite a while I have pain in my ankle earlier the day I am on and take plavix for my blood I took nitro it made the symptoms worse
Posted Tue, 22 May 2012 in Hypertension and Heart Disease
Answered by Dr. Prabhakar C Koregol 49 minutes later
Thanks for query. In my opinion, though you dont have pain still your symptoms look like angina to me, What was open heart surgery for, was it CABG or valve or some other surgery? If you are not having contraindication for treadmill test you should undergo one. After looking at treadmill report you may need change in medicines or coronary angiogram and revascularisation.
Thanks and regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor